# SDR 2007UALA03714

- Difficulty date: September 13, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 40,859 hours, 4,954 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Fuel Transfer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL TRANSFER PROBLEM.   10-9-07   AFTER TROUBLESHOOTING, ISOLATED PROBLEM TO CRACKED & LEAKING LT SCAVENGE SYSTEM.  INSTALLED NEW SCAVENGE LINE PN 343U1023-35 REF 28-00-00-0201.  SCAVENGE SYS OP CHECKS OK FOR SERVICE.
